Previous |  Up |  Next


Title: Multiplication groups of quasigroups and loops IV. (English)
Author: Jančařík, Antonín
Author: Kepka, Tomáš
Author: Vítek, Milan
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 46
Issue: 1
Year: 2005
Pages: 77-100
Summary lang: English
Category: math
MSC: 20N05
idZBL: Zbl 1107.20059
idMR: MR2195571
Date available: 2012-10-06T02:23:20Z
Last updated: 2012-10-06
Stable URL:
Related article:


Files Size Format View
ActaCarolinae_046-2005-1_7.pdf 1.038Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo